# SDR SWAA2019110738678

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 25,757 hours, 11,222 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 697371317
- Part serial: D00620
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF, F/O SIDE FAILURES WERE: NO DATA ON COMPASS ROSE, NO HEADING BUG ON PFD OR ND, NO LATERAL FLIGHT DIRECTOR, NO SPEED TREND VECTOR, ALSO TCAS FAIL ILLUMINATED. / REPLACED ISDU IAW AMM 34-21-02 AND ACCOMPLISHED FIM TASK 34-21 TASK 808. ALL CHECKS NORMAL. ISSUE #2711718. TCAS OPS CK NORMAL PER AMM 34-45-00 PN OFF/ON 69-73713-17 SN OFF D00620 SN ON F06658.
